# SDR SWAA2017102717413

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,017 hours, 8,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4121A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE BULLNOSE LIGHT LENS MISSING AT ROW 8.  INSTALLED LENS PER MM.
